# SDR AMWA85394BC

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: 10675
- Aircraft time: 20,208 hours, 34,340 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Condition: Corroded
- Location: Battery
- Part time: 20,031 hours, 34,078 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATT CHARGE ANNUN ILLUMINATES 3-5 MIN, EXTINGUISHES BRIEFLY, RE-ILLUMINATES FOR 2+ MIN, THEN REMAINED EXTINGUISHED FOR REMAINDER OF FLT.  CONTINUED TO DESTINATION W/O FURTHER INCIDENT.   CLEANED CORROSION OFF OF CONNECTOR
